# SDR DALA2017032002191

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, RIGHT INBD SEAT TRACK, STA 200 TO STA 256 BL22R, GOUGED AND CORRODED METAL. CORROSION AT STA 235 RBL 22 EXCEEDED 50% OF ORIGINAL THICKNESS, FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52 1A-1, 51-30-07-0G. INSTALLED NEW SECTION OF SEAT TRACK RBL 22 STA 200-307 IAW SRM 51-41-01 & 51-41-05. INSTALLED NEW SPLICE STA 307 IAW SRM 51-41-05 & 53-20-52 2R-5.
